MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STD CM FLEX CAPT SET SCR INS; ORTHOPAEDIC PROSTHESIS IMPLANTATION POSITIONING INSTRUMENT, REUSABLE

ZIMMER BIOMET, INC. STD CM FLEX CAPT SET SCR INS; ORTHOPAEDIC PROSTHESIS IMPLANTATION POSITIONING INSTRUMENT, REUSABLE
Catalog Number 00249003507
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in canada.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the screwdriver broke during surgery.Attempts have been made and no further information has been provided.

Brand Name
STD CM FLEX CAPT SET SCR INS
Common Device Name
ORTHOPAEDIC PROSTHESIS IMPLANTATION POSITIONING INSTRUMENT, REUSABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23945727
Report Number0001822565-2026-00012
Device Sequence Number10724781
Product Code HSB
UDI-Device Identifier00889024063631
UDI-Public(01)00889024063631(10)64008630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00249003507
Device Lot Number64008630
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2025
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown